# SDR CA140908017

- Difficulty date: September 6, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 1,023 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: DR0231T
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) FOLLOWING DEPARTURE, A GUEST REPORTED THAT THE RT INBD TIRE HAD BLOWN.  A NORMAL LANDING WAS CARRIED OUT.  IT WAS DISCOVERED THAT THE NR 3 TIRE HAD FAILED.  THE NR 3 AND NR 4 TIRES WERE REPLACED AND AN INSPECTION WAS CARRIED OUT.  A SMALL DENT WAS FOUND ON THE RT INBD MLG DOOR.  NO OTHER DAMAGE NOTED AND THE ACFT WAS SUBSEQUENTLY RELEASED TO SERVICE.  THE TIRE HAD BEEN RETREADED ONCE PRIOR TO THE FAILURE.
